# SDR SWAA2018100225696

- Difficulty date: August 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK CORRODED AT BS 936, RBL 14.  R&R CARGO TRACK IAW SRM AND DWG.
